Rated 5.0/5 based on 22 votes

Top
10
Doctor insights on: Does Ibuprofen Cause Constipation

Share
Dr. Rashed Hasan
Board Certified
28 years in practice
584K people helped
Get help from a real doctor now
Continue

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
Can ibuprofen cause constipation?

Can ibuprofen cause constipation?

It can: But less so than narcotic pain relievers do. Especially when taken in the recommended dosing. Drinking extra glass with each dose should prevent any constipation. ...Read more

Get help from a doctor now ›
Dr. Rashed Hasan
Board Certified
28 years in practice
584K people helped
Get help from a real doctor now
Continue
3

3
My postop pain meds hydrocodone and ibuprofen are causing extreme constipation. What can I do?

My postop pain meds hydrocodone and ibuprofen are causing extreme constipation. What can I do?

Stool softener: The hydrocodone is the culprit causing the constipation. Make sure your water intake is adequate and add a stool softener several times a day for relief. ...Read more

Get help from a doctor now ›
4

4
Does hydrocodone and ibuprofen for pain make you have extreme constipation?

Does hydrocodone and ibuprofen for pain make you have extreme constipation?

Constipation: Yes all narcotric meds such as codiene and its derivativs can lead to constipation.Eatin a high fiber diet can help .If there is an absolute requirement for narcotics ther are medications available to help counterfact the constpating effects of narcoticcs .Ask your doctor. ...Read more

Get help from a doctor now ›
Dr. Rashed Hasan
Board Certified
28 years in practice
584K people helped
Get help from a specialist now
Continue
10

10
2 weeks of lower abdominal pain. Taking miralax for constipation. Motrin for abdominal pain. ?

2 weeks of lower abdominal pain. Taking miralax for constipation. Motrin for abdominal pain.   ?

Should be checked: Pain on the left side or under the belly button could be diverticulitis. R lower could be a chronic appendicitis. You state to be taking laxatives so I believe defecation is difficult. I would recommend a physician evaluation blood count to see if the white cells are up, a gastroentrologist or internist are good stating points but dont keep putting this off. ...Read more

Get help from a doctor now ›
Dr. Eric Kaplan
2,218 doctors shared insights

Constipation (Definition)

Constipation is difficulty passing ...Read more


Dr. Ravi Chand
1,105 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more


Get more personalized answers directly from real doctors!

Get help from a real doctor now
Dr. Rashed Hasan
Board Certified, Pediatric Critical Care
28 years in practice
584K people helped
Continue
70,000 doctors available
Get health
Give health
Get a virtual consult with a top U.S. doctor
We'll donate a virtual consult to a charity of your choice

Because healthcare is a fundamental human right!
Get & Give now!
Find us on Facebook